# SDR FDEA201012034576

- Difficulty date: December 3, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623664
- Condition: Misrepaired
- Location: Bs 680 S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FS 680, STR 28R STRINGER REPAIR.  REPAIR NON COMPLIANT IAW SRM 53-10-3. REMOVED EXISTING REPAIR, FABRICATED NEW STRINGER USING BAC1498-142 7075T-62 DIMS 27", FABRICATED REPAIR SPLICE USING BAC1458-132 7075T-6 DIMS 12" IAW SRM 53-10-2 AND SRM 53-10-3, FABRICATED STRINGER SPLICE USING BAC1458-132 7075T-6 DIMS 13.25" IAW DWG 65-56239 REV A AND INSTALLED REPAIR PARTS IAW SRM 51-30-2 AND SRM 53-10-3.
